Toufik Zaimi
Toufik Zaimi
Verified email at imamu.edu.sa
Title
Cited by
Cited by
Year
An arithmetical property of powers of Salem numbers
T Zaïmi
Journal of Number Theory 120 (1), 179-191, 2006
302006
On integer and fractional parts of powers of Salem numbers
T Zaimi
Archiv der Mathematik 87 (2), 124-128, 2006
202006
Approximation by polynomials with bounded coefficients
T Zaimi
Journal of Number Theory 127 (1), 103-117, 2007
142007
Complex Pisot numbers in algebraic number fields
MJ Bertin, T Zaïmi
Comptes Rendus Mathematique 353 (11), 965-967, 2015
92015
Comments on the height reducing property
S Akiyama, T Zaimi
Open Mathematics 11 (9), 1616-1627, 2013
92013
On an approximation property of Pisot numbers
T Zaimi
Acta Mathematica Hungarica 96 (4), 309-325, 2002
82002
Characterisation of the numbers which satisfy the height reducing property
S Akiyama, JM Thuswaldner, T Zaïmi
Indagationes Mathematicae 26 (1), 24-27, 2015
72015
On numbers having finite beta-expansions
T Zaimi
Ergodic Theory and Dynamical Systems 29 (5), 1659, 2009
72009
On an approximation property of Pisot numbers II
T Zaïmi
Journal de théorie des nombres de Bordeaux 16 (1), 239-249, 2004
72004
Sur les K-nombres de Pisot de petite mesure
T Zaïmi
Acta Arithmetica 77 (2), 103-131, 1996
71996
Comments on the height reducing property II
S Akiyama, JM Thuswaldner, T Zaïmi
Indagationes Mathematicae 26 (1), 28-39, 2015
62015
Commentaires sur quelques résultats sur les nombres de Pisot
T Zaimi
Journal de théorie des nombres de Bordeaux 22 (2), 513-524, 2010
62010
On numbers which are differences of two conjugates over Q of an algebraic integer
T Zaimi
Bulletin of the Australian Mathematical Society 68 (2), 233-242, 2003
62003
Comments on the distribution modulo one of powers of Pisot and Salem numbers
T Zaïmi
Publicationes Mathematicae Debrecen 80 (3), 419-428, 2012
52012
On the integer form of the additive Hilbert's Theorem 90
T Zaı̈mi
Linear algebra and its applications 390, 175-181, 2004
52004
Sur les nombres de Pisot relatifs
T Zaimi
Paris 6, 1994
51994
On number fields without a unit primitive element
T Zaïmi, MJ Bertin, AM Aljouiee
Bulletin of the Australian Mathematical Society 93 (3), 420-432, 2016
42016
On roots of polynomials with positive coefficients
T Zaïmi
Publications de l'Institut Mathématique 89 (103), 89-93, 2011
42011
The cubics which are differences of two conjugates of an algebraic integer
T Zaimi
Journal de théorie des nombres de Bordeaux 17 (3), 949-953, 2005
42005
On an approximation property of Pisot numbers
T Zaımi
Acta Math. Hungar 96 (4), 309-325, 2002
42002
The system can't perform the operation now. Try again later.
Articles 1–20